LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » possible nausea culprits?

 - UBBFriend: Email this page to someone!    
Author Topic: possible nausea culprits?
Wimenin
LymeNet Contributor
Member # 15294

Icon 1 posted      Profile for Wimenin         Edit/Delete Post   Reply With Quote 
While I would normally blame lyme, (seems we blame it for everything nowadays), I had a good spell of no major nausea for a few weeks/months...then suddenly the past few weeks...nausea has been pretty consistent. When I eat, it gets worse.

If you were looking at the following meds/supplements, which ones do you think could be causing it, or do you think my stomache is staging a coupe from taking all this junk for months:

biaxin
magnesium
vitamin D
CoQ10
Triple Omega
Oregano oil
B vitamin sublingual
orthobiotic
olive leaf extract
daily multi vitamin (no iron)
digestive enzyme
B complex
Garlic

My gutt (no pun intended), is that its the daily vitamin, digestive enzyme or Oregano oil.

Ive started the elimination process by eliminating the daily vitamin today. Its helped, but not enough...so I think theres more going on.

Ideas?

Posts: 514 | From . | Registered: Apr 2008  |  IP: Logged | Report this post to a Moderator
scared08
LymeNet Contributor
Member # 14695

Icon 1 posted      Profile for scared08     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi,

Honestly, I have no ideal----I'm sorry!!! I just noticed that you haven't received any replies yet so I wanted to just share my experience.

The supplements that you're taking as far as your Multi-vitamin, Co-Q10, fish oil??, are very important and if it was me, I don't think I would stop those.

I'm sorry as I've already forgotten much of what you listed!!! The vitamins do tend to cause nausea if taken w/o food, but you said that you feel worse after eating.

Although Vit. D is important, it can build up in your systom and become toxic. I don't know anything about Orengo oil.

Have any of your meds. changed in the last month or so??? I know that seems like a silly question as you would have already thought of that! But I only ask because as for me, sometimes it'll take my husband reminding me of something like this---that's just me or the Lyme rather.

Do you have any abdominal pain???? Do you detox?

Interestingly I have been VERY nauseated off and on for the last few weeks!?? None of my meds. have changed, but I am becoming MUCH more syptomatic too????!

I sorry that I can't help much, but I would like to know if you have any pain though.

Posts: 351 | From Georgia | Registered: Feb 2008  |  IP: Logged | Report this post to a Moderator
dguy
LymeNet Contributor
Member # 8979

Icon 1 posted      Profile for dguy     Send New Private Message       Edit/Delete Post   Reply With Quote 
FWIW, I've had stomach irritation from oregano oil.
Posts: 727 | From USA | Registered: Mar 2006  |  IP: Logged | Report this post to a Moderator
AnnaL
LymeNet Contributor
Member # 18464

Icon 1 posted      Profile for AnnaL     Send New Private Message       Edit/Delete Post   Reply With Quote 
Certain multivitamins make me nauseated due to the zinc content. (I also can't take those zinc cough drops.) I've had to experiment until I found a multi that works for me.

Now all the abx I'm taking are causing daily nausea, but that's a different story.

Posts: 398 | From By the Salish Sea | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
lea
LymeNet Contributor
Member # 15593

Icon 1 posted      Profile for lea     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have had the same problem recently with feeling nauseated after I eat. I would also feel very bloated.

I have been treating yeast for two weeks now with diflucan, and my nausea is virtually gone.

So maybe its yeast???

Posts: 146 | From California | Registered: May 2008  |  IP: Logged | Report this post to a Moderator
Barby
LymeNet Contributor
Member # 18348

Icon 1 posted      Profile for Barby   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I'm always nauseated and haven't started treatment yet. It's been going on for about 6 months. New symptom for me.

--------------------
I am so sick and tired of being sick and tired!!!

Lyme Friends
http://www.lymefriends.com/profile/barbyfirefly

My Lyme Story Videos
http://www.youtube.com/user/barbyfirefly

Posts: 160 | From Houston, TX | Registered: Dec 2008  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.